Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Had unprotected sex, on birth control, vomiting around midnight. Is anything abnormal going on?

Hi, I am a 14 year old girl and me and boyfriend last had unprotected sex on March 7th, 2012. I had my last period end on March 1st. I took the morning after pill and am now on birth control . But I seem to be having some scary signs: I throw up around midnight quite frequently and I have spotting only in the mornings and only when I don t take the birth control pill. Is anything going on that I should know about do you think?
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You had unprotected sex during safe period and took contraceptive measures so chances of pregnancy is least . After stoping of OCpills withdrawal bleeding occurs so no need to worry . vomiting is somtimes have side effect of vomiting .
So in my opinion confirm your pregnancy status through UPT if you don't get your menace after two weeks .Take anti emetic ( domperidone , metoclopramide.....)but if symptom persists or aggravates then visit gyne clinic for further management .

Thanks n regards .
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor